Could i be pregnant?

Hi, i have the contraceptive implant has only been in 1 year but ive currently been on anti biotics for the last 4 weeks now, i was sexually active while i was on the antibiotics, im constantly being sick in the morning, cant keep any food down and have aches on my sides, i know how feeling pregnant can be as i have been before but people are telling me anti biotics can affect the implant is this true and could i be pregnant its freaking me out someone help????!!!!

Last edited by

5 Replies

oldestnewest
  • The implant is not affected by antibiotics, go to ur doctor again though about the sickness

  • I didn't think the implant is affected by antibiotics either but no contraception is 100% but the implant is very good. But your GP will be able to help

  • Go and see your GP.

  • I think you just need to do a test. If it is negative then you really ought to speak to your gp as it may be a side effect of the implant

  • But ive been pregnant before and all the symptoms in getting, sickness, cramps, tiredness are all the same as before but like i said only difference is i have had the implant for nearly a year :/

You may also like...